zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Complex a priori bounds revisited. (English) Zbl 1070.37029
The author studies the existence of complex a priori bounds for renormalizations of real quadratic polynomials. He introduces the combinatorial condition of essentially bounded type, which was the subject studied by the author and {\it M. Lyubich} [Ann. Inst. Fourier (Grenoble) 47, 1219--1255 (1997; Zbl 0881.58053)] and gives a new treatment to polynomials satisfying this condition. The approach used in the paper is to consider them as small perturbations of parabolic maps, and to use the rigidity properties of such maps to pass from real a priori bounds to complex ones.
MSC:
37F25Renormalization
37E20Universality, renormalization
37F50Small divisors, rotation domains and linearization; Fatou and Julia sets
30D05Functional equations in the complex domain, iteration and composition of analytic functions
WorldCat.org
Full Text: DOI Numdam EuDML
References:
[1] Graczyk J. , Swiatek G. , Polynomial-like property for real quadratic polynomials , Topology Proc. 21 , p. 33 - 112 ( 1996 ). MR 1489190 | Zbl 1019.37021 · Zbl 1019.37021 · http://at.yorku.ca/b/a/a/a/21.htm
[2] Epstein A. , Towers of finite type complex analytic maps , PhD Thesis, CUNY , ( 1993 ).
[3] Epstein A. , Keen L. , Tresser C. , The set of maps F a,b : x \rightarrowtail x + a + b/2\pi sin(2\pi x) with any given rotation interval is contractible , Commun. Math. Phys. 173 , p. 313 - 333 ( 1995 ). Article | MR 1355627 | Zbl 0839.58021 · Zbl 0839.58021 · doi:10.1007/BF02101236 · http://minidml.mathdoc.fr/cgi-bin/location?id=00007531
[4] Epstein A. , Yampolsky M. , The universal parabolic map , Erg. Theory and Dynam. Systems , to appear.
[5] Hinkle B. , Parabolic limits of renormalization , Ergodic Theory Dynam. Systems 20 , no. 1 , p. 173 - 229 ( 2000 ). MR 1747025 | Zbl 0982.37041 · Zbl 0982.37041 · doi:10.1017/S0143385700000092
[6] Levin G. , Van Strien S. , Local connectivity of the Julia set of real polynomials , Ann. of Math. ( 2 ) 147 , no. 3 , p. 471 - 541 ( 1998 ). MR 1637647 | Zbl 0941.37031 · Zbl 0941.37031 · doi:10.2307/120958
[7] Lyubich M. , Combinatorics, geometry and attractors of quasi-quadratic maps , Ann. of Math. ( 2 ) 140 , no. 2 , p. 347 - 404 ( 1994 ). MR 1298717 | Zbl 0821.58014 · Zbl 0821.58014 · doi:10.2307/2118604
[8] Lyubich M. , Dynamics of quadratic polynomials, I-II , Acta Math. , v. 178 , p. 185 - 297 ( 1997 ). MR 1459261 | Zbl 0908.58053 · Zbl 0908.58053 · doi:10.1007/BF02392694
[9] Lyubich M. , Feigenbaum-Coullet-Tresser Universality and Milnor’s Hairiness Conjecture , Ann. of Math. ( 2 ) 149 , no. 2 , p. 319 - 420 ( 1999 ). MR 1689333 | Zbl 0945.37012 · Zbl 0945.37012 · doi:10.2307/120968 · http://www.math.princeton.edu/~annals/issues/1999/149_2.html · eudml:120519
[10] Lyubich M. , Almost every real quadratic map is either regular or stochastic , Annals of Math. 156 , no. 1 , p. 1 - 78 ( 2002 ). MR 1935840 | Zbl 01850538 · Zbl 1160.37356 · doi:10.2307/3597183 · arxiv:math/9707224
[11] Lyubich M. and Yampolsky M. , Dynamics of quadratic polynomials: complex bounds for real maps , Ann. Inst. Fourier 47 , 4 , p. 1219 - 1255 ( 1997 ). Numdam | MR 1488251 | Zbl 0881.58053 · Zbl 0881.58053 · doi:10.5802/aif.1598 · numdam:AIF_1997__47_4_1219_0 · eudml:75261
[12] McMullen C. , Complex dynamics and renormalization , Annals of Math. Studies , v. 135 , Princeton Univ. Press , ( 1994 ). MR 1312365 | Zbl 0822.30002 · Zbl 0822.30002
[13] Mcmullen C. , Renormalization and 3-manifolds which fiber over the circle , Annals of Math. Studies , Princeton University Press , ( 1996 ). MR 1401347 | Zbl 0860.58002 · Zbl 0860.58002
[14] De Melo W. & Van Strien S. , One dimensional dynamics , Springer-Verlag , ( 1993 ). Zbl 0791.58003 · Zbl 0791.58003
[15] Shishikura M. , The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets , Ann. of Math. ( 2 ) 147 , no. 2 , p. 225 - 267 ( 1998 ). MR 1626737 | Zbl 0922.58047 · Zbl 0922.58047 · doi:10.2307/121009
[16] Sullivan D. , Quasiconformal homeomorphisms and dynamics, topology and geometry , Proc. ICM-86, Berkeley , v. II , p. 1216 - 1228 . MR 934326 | Zbl 0698.58030 · Zbl 0698.58030
[17] Sullivan D. , Bounds, quadratic differentials, and renormalization conjectures , AMS Centennial Publications . 2 : Mathematics into Twenty-first Century ( 1992 ). MR 1184622 | Zbl 0936.37016 · Zbl 0936.37016
[18] Yampolsky M. , The attractor of renormalization and rigidity of towers of critical circle maps , Comm. Math. Phys. 218 , no. 3 , p. 537 - 568 ( 2001 ). MR 1828852 | Zbl 0978.37033 · Zbl 0978.37033 · doi:10.1007/PL00005561